Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (265 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 497–521
DOI: 10.4171/ZAA/1253

Published online: 2005-09-30

Lp-Theory for Elliptic Operators on R^d with Singular Coefficients

Gottfried Anger, Giorgio Metafune[1], Diego Pallara[2] and Roland Schnaubelt[3]

(1) Università del Salento, Lecce, Italy
(2) Università degli Studi di Lecce, Italy
(3) Karlsruher Institut für Technologie (KIT), Germany

No abstract available for this article.

No keywords available for this article.

Anger Gottfried, Metafune Giorgio, Pallara Diego, Schnaubelt Roland: Lp-Theory for Elliptic Operators on R^d with Singular Coefficients. Z. Anal. Anwend. 24 (2005), 497-521. doi: 10.4171/ZAA/1253